# SDR RU3A2021011400001

- Difficulty date: January 14, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N55
- Make and model: Lear 60LEAR
- Aircraft serial: 013
- Aircraft time: 12,154 hours, 5,586 cycles
- Engine: Pwa PW305A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

THE NR 2 ENGINE BEGAN TO COMPRESSOR STALL.  IT FLUCTUATED BETWEEN 400 AND 700 DEGREES C.  RIGHT THROTTLE WAS RETARDED TO IDLE AND COMPRESSOR STALL STOPPED.  COMPRESSOR STALL RESUMED AS THROTTLE WAS ADVANCED ABOVE IDLE.
